MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP PROXIMAL TIBIA PLATE 10 HOLES/190MM-RIGHT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP PROXIMAL TIBIA PLATE 10 HOLES/190MM-RIGHT; PLATE, FIXATION, BONE
Model Number 240.042
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient height reported as 5¿3¿ date of event: date patient pain began is not known.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Dhr review was completed.Part number: 240.042.Lot number: h281539.Part mfg date: 24-jan-2017.Part exp.Date: n/a.Manufacturing location: (b)(6).Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 4.5mm lcp proximal tibia plates was processed through the normal manufacturing and inspection operations with no non-conformance noted.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.The review of the raw material device history record revealed this lot met all specifications with no non-conformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient underwent an open reduction internal fixation (orif) of the elbow and tibia on (b)(6) 2017.On unknown date patient reported experiencing pain at the implant site.Patient was returned to surgery on (b)(6) 2018 where surgeon removed all hardware.Hardware removed included one (1) 2.7mm/3.5mm variable angle locking compression plate (va lcp) olecranon plate, six (6) locking screws, two (2) cortex screws, one (1) 4.5mm lcp proximal tibia plate, seven (7) locking screws, and two (2) cortex screws.This report is for one (1) lcp proximal tibia plate.This is report 2 of 3 for (b)(4).

Brand Name
4.5MM LCP PROXIMAL TIBIA PLATE 10 HOLES/190MM-RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7387086
Report Number2939274-2018-51370
Device Sequence Number16395752
Product Code HRS
UDI-Device Identifier10886982164551
UDI-Public(01)10886982164551(10)H281539
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K052390
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number240.042
Device Catalogue Number240.042
Device Lot NumberH281539
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2018
Initial Report FDA Received Date03/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight52